# SDR DALA2019012900610

- Difficulty date: January 28, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 51,880 hours, 35,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON CUSP-MEMBRANE RT SIDE BETWEEN STA 560-636 IN REF NRC 00240. NRC 00481: CORROSION LEVEL 2, WEB WAS REPLACED PER SRM 53-00-55-2R-4 FIG 226 AND 51-41-02-0G. (LP #0923003)
